# SDR UHLA2010100500167

- Difficulty date: October 5, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,701 hours, 9,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR WILL NOT SHOW CLOSED ON EICAS.  PERFORMED NORMAL R1 SERVICE DOOR CLOSING AND ARMING IAW EMB 170 MM 52-74-20.  COULD NOT DUPLICATE FAULT.  OPS CHECK GOOD.
